MAUDE Adverse Event Report: COVIDIEN SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8888264986
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 3/15/2017.
 
Event or Problem Description
The customer reports the sump tube seemed to narrow or collapse when feeding.
 
Additional Manufacturer Narrative
One unused sample with lot number 633420364x was received for evaluation.After performing inspection functional per procedure, the condition reported was not confirmed.The device history record file was reviewed indicating that product was released meeting all quality standard requirements.The failure mode could not be confirmed.Therefore the root cause was not identified for this incident.Since the issue was not confirmed and no root cause was identified, no corrective actions are deemed necessary at this time.The current process is running according to product specifications meeting quality acceptance criteria.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur
no 125 cuidad
tijuana 92173
MX  92173
MDR Report Key6405950
Report Number9612030-2017-05033
Device Sequence Number10958288
Product Code KNT
UDI-Device Identifier20884521007731
UDI-Public20884521007731
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,litera
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number8888264986
Device Catalogue Number8888264986
Device Lot Number633420364X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2017
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by Manufacturer03/02/2017
Initial Report FDA Received Date03/15/2017
Supplement Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;